# SDR YENA2022110101074

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON UPPER SKIN OF FIXED LEADING EDGE ON OUTBD SLAT TRACK OF SLAT #2 (BTW RIB 19 AND RIB 20) AT LH WING; REPAIRED CRON ON  UPPER SKIN OF FIXED LEADING EDGE ON O/B SLAT TRACK OF SLAT #2 (BTW RIB 19 AND RIB 20).  REF EC E22-793-01-N354J-B AND ETI 190-22-661.REF TOMX WO 2047 NR 00091.
